Quick Links

Skip to main content Skip to navigation

Main Navigation

Top

Bulletin

Sign up for the News Update.

Sub Navigation

Top

Home > breadcrumbs: High School > breadcrumbs: Bulletin >

Working...

Ajax Loading Image

 


Skip image

Story image 1_0
502bb77d9839a

HS Bulletin

Wesclin High School

Friday, September 21, 2018

 

 

START WITH HELLO WEEK: Future WARRIORS. Today, and every day to come, we will work together to end social isolation and any form of bullying at Wesclin. Continue to spread the message of kindness throughout the school and in our community!

 

HOMECOMING TICKETS will be on sale all next week during both lunch periods. Cost is $10. If you are bringing a guest you are required to have a guest pass prior to purchasing their ticket.

 

SENIORS stop by the guidance office for new scholarship information if you are not part of the google Class of 2019.

 

SENIOR SUPERLATIVE FORMS have been distributed in Advisory. If you did not receive yours, please see your Advisory teacher or Mrs. Heap.

 

NHS MEMBERS - See Mrs. Block to order an NHS shirt!  Shirts are long-sleeved gray shirts with blue ink.  The design is hanging in Mrs. Block's room.  Cost is $15 - checks payable to Wesclin.  Orders and payment are due by the end of the day on TUESDAY, SEPTEMBER 25!

 

LIFESAVERS – all students interested in participating in Lifesavers this school year need to turn in their application forms by the end of school TODAY.

 

GOURMET CLUB will be selling extra-large chocolate and vanilla cupcakes to be delivered during lunch hours on Friday of Homecoming week.  Buy one for yourself or send one to someone special.  $2 each.  All orders will be due by end of day TODAY with payment.

 

CLASS GAMES will be next Tuesday at 1:45. Sign-up outside the cafeteria by TODAY. If your class does not have enough students signed up, you will not be participating in that event.

 

SEE YOU AT THE POLE day is on Wednesday, September 26. At that time, all around the globe, in every time zone, students will be gathering at their flagpoles, praying for their school, friends, families, churches, and communities.  Get up and come out and join your classmates from 7:15 to 7:45 a.m. on the helicopter pad next to the parking lot.  There will be food!

 

DATE REQUEST FORMS for the Homecoming Dance are on the counter in the office. If you are bringing a guest from another school you must have this form completed and signed by all parties prior to purchasing a ticket for your guest.

 

ART CLUB- sign up in the art room for your club shirt. They are long sleeves and $15. You do not need to be in

are club to purchase.

 

CONGRATULATIONS to the Warrior Cross Country team for their 8th place finish out of 23 teams last night at the Benton Fall Run.  Gavin Hill led the way with a 15th place finish out of over 150 runners with a new PR and Orion Partington also ran a new career best!  Cross Country will be back in action tomorrow at Smithton Park.

 

 

 

 

HOMECOMING WEEK SCHEDULE

Monday, 9/24 – Magical Monday – dress as your favorite wizard or wear your homecoming shirt

Tuesday, 9/25Class Games/Class Colors

Wednesday 9/26Disney Day/Homecoming Parade/Chili Supper/Power Volleyball/Powderpuff Football/Bonfire – Parade time is 5:30 in New Baden followed by the other events out here at the high school.

Thursday 9/27Ohana DayWear Hawaiian attire

Friday 9/28Wacky Warrior Day/Homecoming Football Game

Saturday 9/29Homecoming Coronation/Dance – Cost for dance is $10; coronation only is $5.00

 

 

MENU: Early Dismissal; NO LUNCH SERVED

 

ATHLETICS

TODAY – Football at Salem 7:00 p.m. Bus time 4:00.

Soccer at Valmeyer 4:30 p.m. Bus time 2:10. Dismissal 2:00.

SATURDAY

Cross Country at Freeburg Invite, Smithton Park, Smithton 9:00 a.m. Bus time 7:00 a.m.

~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~

CALENDAR:

 

ACTIVITY

DATE

TIME

LOCATION

SIP Day/Early Dismissal

Friday, Sept 21

 

 

CLASS GAMES

Tuesday, Sept 25

1:45 p.m.

Gym

NHS Shirt Orders/Money Due

Tuesday, Sept 25

2:48 p.m.

Mrs. Block

See You at the Pole

Wednesday, Sept 27

7:15 a.m.

Helicopter pad

Homecoming Parade

Wednesday, Sept 26

5:30 p.m.

New Baden

Power Volleyball

Wednesday, Sept 26

7:00 p.m.

Gym

Powderpuff Football

Wednesday, Sept 26

 7:45 p.m.

Football Field

Bonfire

Wednesday, Sept 26

8:15 p.m.

 

Coronation/Dance

Saturday, Sept 29

7/8-10

Cafeteria

 

 

High School Half-Day Schedule

1st:           8:00 –   8:27      4     27 min.

2nd:          8:31 –   8:58      4     27 min.

3rd:           9:02 –   9:31      4     29 min.

4th:           9:35 – 10:02       4     27 min.

5th & 6th: 10:06 – 10:33       4     27 min.  

7th:         10:37 – 11:04       4     27 min.

8th:         11:08 – 11:35              27 min.

 

Back To Top